# SDR COEA2018022205901

- Difficulty date: February 22, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,892 hours, 35,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53673000202
- Condition: Corroded
- Location: Frames 31-32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INNER ANGLE HAD CORROSION BETWEEN FRAMES 31-32. REPAIRED THE ANGLE IAW SRM 53-00-00-300-861-A01.
